Asymptotic behavior of an odd-order delay differential equation
Journal article, Peer reviewed
MetadataShow full item record
Original versionLi, T., & Rogovchenko, Y. V. (2014). Asymptotic behavior of an odd-order delay differential equation. Boundary Value Problems, 2014, 1-10. doi: 10.1186/1687-2770-2014-107 10.1186/1687-2770-2014-107
We study asymptotic behavior of solutions to a class of odd-order delay differential equations. Our theorems extend and complement a number of related results reported in the literature. An illustrative example is provided.
Published version of an article in the journal: Boundary Value Problems. Also available from the publisher at: http://dx.doi.org/10.1186/1687-2770-2014-107 Open Access